# SDR USAA061150

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 44,883 hours, 44,883 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 9  Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: NR 9 SLAT IB AND OB END, UPPER SURFACE   FAB'D DOUBLER, APPLIED SEALANT AND TOPCOAT IAW SRM 51-70-10 & 51-70-10   DEFECT SIZE: .100 INCH W X .008 INCH D DENT AND 2 INCHES L X 2 INCHES W X .016 INCH D DELAMINATION..
